Regularity Theory for the Brakke Flow

  • Yoshihiro Tonegawa
Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)


The regularity theorem for a Brakke flow is similar to the Allard regularity theorem. Roughly speaking, the claim is that the support is smooth in the interior whenever it is sufficiently close in measure to a k-dimensional plane in a space–time neighborhood.


  1. 21.
    Kasai, K., Tonegawa, Y.: A general regularity theory for weak mean curvature flow. Calc. Var. PDE. 50, 1–68 (2014)MathSciNetCrossRefGoogle Scholar
  2. 23.
    Ladyženskaja, O.A., Solonnikov, V.A., Ural’ceva, N.N.: Linear and Quasi-linear Equations of Parabolic Type. American Mathematical Society (Translated from Russian) (1968)Google Scholar
  3. 24.
    Lahiri, A.: Regularity of the Brakke flow, FU Dissertationen Online (2014)Google Scholar
  4. 25.
    Lahiri, A.: A new version of Brakke’s local regularity theorem. arXiv:1601.06710Google Scholar
  5. 34.
    Simon, L.: Cylindrical tangent cones and the singular set of minimal submanifolds. J. Differ. Geom. 38(3), 585–652 (1993)MathSciNetCrossRefGoogle Scholar
  6. 37.
    Tonegawa, Y.: A second derivative Hölder estimate for weak mean curvature flow. Adv. Calc. Var. 7(1), 91–138 (2014)MathSciNetCrossRefGoogle Scholar
  7. 38.
    Tonegawa, Y., Wickramasekera, N.: The blow up method for Brakke flows: networks near triple junctions. Arch. Ration. Mech. Anal. 221(3), 1161–1222 (2016)MathSciNetCrossRefGoogle Scholar
  8. 42.
    White, B.: A local regularity theorem for classical mean curvature flows. Ann. Math. (2) 161(3), 1487–1519 (2005)MathSciNetCrossRefGoogle Scholar

Copyright information

© The Author(s), under exclusive license to Springer Nature Singapore Pte Ltd. 2019

Authors and Affiliations

  • Yoshihiro Tonegawa
    • 1
  1. 1.Tokyo Institute of TechnologyTokyoJapan

Personalised recommendations